Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Unprotected sex, delayed periods. On depo injection, missed one shot. Pregnancy possible?

i have been on the depo injection for just under a year now. i was meant to have my last injection on the 10th december 2012, but i forgot it, has unprotected sex loads with my boyfriend. I havent had a period and i dont feel myself at all. could i be pregnant?? or is it just side effects from the depo (which ive never had any before)
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The contraceptive effect of depot injection can wear off in one week and may continue for 8 months.
Chances of pregnancy are definitely There.
Return of periods after stopping depot injection varies from females to females.
Some may get within a month and some may take even 6 months to a year.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor